Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How to reduce continuous redness from eyes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi, My eyes are redish continousily please tell me how can i reduce redish Thank you, XXXXX
Posted Sun, 5 Jan 2014 in Vision and Eye Disorders
Answered by Dr. Shanthi.E 24 minutes later
Brief Answer: give more rest to your eyes Detailed Answer: Hello XXXXXXX The continuous reddish eyes are due to strain on the eyes. Please follow the below suggestions: You must give adequate rest to your eyes. Do not stair at the TV or computer monitor for long time. You must blink your eyes every 20 seconds. Take frequent breaks from your work on the computer, if you do so. Adequate sleep for 8 hrs in a day is must for good eyes. You can use cucumber slices on your eyes to cool and soothen them as well. Use refresh tears eye drops as and when required for the redness. I am sure you would benefit by these measures. Wish you good health and take care!
Above answer was peer-reviewed by
Follow-up: How to reduce continuous redness from eyes? 8 minutes later
Thanks for your kind information XXXXXXX
Answered by Dr. Shanthi.E 43 minutes later
Brief Answer: my pleasure Detailed Answer: Wish you good health. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor